# SDR SWAA2025070779086

- Difficulty date: June 6, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 57,549 hours, 34,726 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221GF FWD O/B TANG IS CRACKED.<[01] FLOOR PANEL 221GF WITH CRACKED FORWARD TANG WAS REPAIRED IAW SRM 53-00-50-2R-1 AND DWG 141A5810 ID:0181;[02] VERIFIED CORRECTIVE ACTION 1
